# SDR 97ZZZM508

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND RIGHT WING STATION 546.5 L/E SPAR CORRODED FORWARD OF NR 4 SLAT ACTUATOR ARM.  FOUND TO BE IN LIMITS.
